| Model Number |
MA60AC |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A supply chain coordinator reported that during intraocular lens (iol) implantation, the iol did not inject correctly.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Only the empty lens carton was returned with an opened peel pouch inside.The packaging inserts, lens case, and lens were not returned for evaluation.Associated products were not provided.It is unknown if qualified associated products were used.Follow-up attempts were conducted.Not enough information was provided to determine if a qualified product combination was used.The use of non-qualified combinations may result in delivery issues and/or damage.The manufacturer internal reference number is: (b)(4).